| Model Number |
4.75MM PEEK KNOTLESS SWIVELOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 02/21/2024, it was reported by a sales representative via email that an ar-1204ff flipcutter iii drill was twisted at the tip.The weld was broken and easier to remove.An ar-2324kpslc peek knotless swivelock suture anchor, 4.75 x 19.1 m m, ve5 was broken on the internal brace on insertion.This was discovered during an acl reconstruction.The case was completed with another device with another ar-1204ff flipcutter iii drill and ar-2324kpslc peek knotless swivelock suture anchor, 4.75 x 19.1 m m, ve5 with no patient harm.All materials were removed and discarded by the facility.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.The complaint allegation is not confirmed.